Feb 16, 2008
could this be the reason why my jionts,muscles ,neck,hands r swollen to twice thu size ? been prescribed this 4 bleeding ulcer when Iwas on Warfarin
| Response from Dr. Young
I would not expect Nexium to cause the symptoms that you've described. I would be sure to discuss your symptoms and all of the medications that you're taking with your healthcare provider.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.